Hi, Lornaa! Lamotrigine (Lamictal) has been known to cause these side effects in *rare* to *incidence unknown* cases and generally resolve within few days to several weeks after starting the medication.
Let your doctor know that you have these symptoms, but chances are they will resolve on their own quickly.
muscle cramps, pain, or weakness
back, leg, or stomach pains
stiffness of the arms and legs
Best regards, Wildcat
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2011 • 2 answers
Lamotrigine - I suffer from chronic back pain with associated depression and mood swings. My doctor?
Posted 10 Jun 2015 • 1 answer
Posted 14 Feb 2016 • 1 answer
Been on Lamotrigine for depression, the depression gave me headaches 24/7 been on 100mg for about 2?
Posted 4 Jan 2018 • 1 answer
Posted 4 Apr 2018 • 2 answers